ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

?- Continuity of Fuzzy Multifunctions

Journal: International Journal of Science and Research (IJSR) (Vol.11, No. 4)

Publication Date:

Authors : ;

Page : 1140-1141

Keywords : fuzzy continuous multifunction; fuzzy almost continuous multifunction; fuzzy upper continuous; fuzzy lower continuous;

Source : Downloadexternal Find it from : Google Scholarexternal


The aim of this paper is to initiate the study and to find different characterizing properties of lower and upper ?-continuous fuzzy multifunction's ,where the domain of these functions is a topological space with these values as arbitrary fuzzy sets in fuzzy topological spaces. The study of different classes of non-continuous functions between topological spaces and there genralizations to multi valued cases has long been of interest to topologist. Some of these functions have been extended to fuzzy topological space by many authors. A further step ahead in this process of generalization is the introduction of fuzzy multifunction's.

Last modified: 2022-05-14 21:04:25